Volume 8, Issue 2
An Alternative Lopsided PMHSS Iteration Method for Complex Symmetric Systems of Linear Equations

Hossein Noormohammadi Pour

10.4208/eajam.040117.190118a

East Asian J. Appl. Math., 8 (2018), pp. 313-322.

Preview Full PDF BiBTex 6 1018
  • Abstract

An iterative method for complex symmetric systems of linear equations is proposed. Estimates for the spectral radius of the method are obtained and sufficient convergence conditions are established. Numerical experiments show the efficiency of the method for linear systems with a dominant real part.

  • History

Published online: 2018-05

  • AMS Subject Headings

65F10, 65F50

  • Cited by